MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT CLEARVUE ISP 6F CHRONOFLEX INTERMEDIATE NAUTILUS DELTA; SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION PORT AND CATHETER

BARD ACCESS SYSTEMS POWERPORT CLEARVUE ISP 6F CHRONOFLEX INTERMEDIATE NAUTILUS DELTA; SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION PORT AND CATHETER
Model Number 1606382
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A recall has been initiated for this product catalog/lot number combination.Investigation summary: the following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample evaluation, and applicable risk management documents.Based on a review of this information, the following was concluded: the complaint of inability to obtain an ecg waveform was inconclusive because the complete sample was not returned for evaluation.The product returned for evaluation was one nautilus delta lead.The leads assembly and flushing connector were not returned for evaluation.The alligator clip and tether assembly connections appeared unremarkable.Inspection of the sample using a digital multi tester did not reveal any discontinuities.The resistance was steady and remained so during sample manipulation.No deficiencies were discovered during evaluation of the returned sample; however, the leads assembly and the flushing connector could not be inspected, nor could their interface with the returned sample be assessed.Consequently this complaint is inconclusive at this time.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported during insertion of the isp clearvue nautilus port.The metal stem connector of the luer lock to the port catheter was scrubbed using a soaked 4x4 with sterile isopropyl alcohol.The alligator clip was attached and scoring method was performed, "scoring" the metal stem to improve conductivity.Despite these efforts no discernible wave form was established, "flatline".Fluoroscopy was obtained to verify the placement of the catheter.There was no reported patient injury.

Brand Name
POWERPORT CLEARVUE ISP 6F CHRONOFLEX INTERMEDIATE NAUTILUS DELTA
Common Device Name
SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION PORT AND CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7688181
Report Number3006260740-2018-01722
Device Sequence Number1398136
Product Code LJT
UDI-Device Identifier00801741136719
UDI-Public(01)00801741136719
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Caregivers
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model Number1606382
Device Catalogue Number1606382
Device Lot NumberREBR1147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2018
Initial Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR
Patient Weight145